Thread: HRT Bloating
04-05-2003, 01:28 PM #1New Member
- Join Date
- Jul 2002
I'm currently on hormone replacement therapy and am taking delatestryl by injection once every 7 days. I've experienced noticeable bloating and am interested in finding out whether there are any natural products I can take to stop the bloating (I've tried ginger root to no avail). I'm lucky my doctor gave me the prescription for testosterone so he wouldn't be willing to prescribe anything for the bloating.
Thanks for any help.
04-05-2003, 09:46 PM #2
NOT FOR SHUR MAYBE PRODUCTS LIKE LIQUIDEX OR NOLVEDEX ? MIGHT HELP IN YOUR YOUR CURRENT MEDICAL CONDITION I HAVE NO IDEA WHAT IT WILL DO .. MAYBE SOMEONE ELSE COULD HELP ANSWER I ALSO AM COURIOUS GOOD LUCK
04-10-2003, 04:20 PM #3
Gee . . . how many milligrams of this stuff are you injecting each week? Seems kinda odd to get water retention after a low dose . . . doesn't seem like there could be enough aromatization going on to make much difference . . . if that's the problem, though, 10 mg of nolvadex every other day might help. Meanwhile, might could try cutting back on your sodium intake, and drinking lots of water to help flush out extra sodium.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)